# SDR CA061106004

- Difficulty date: October 25, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hydromech Unit
- Part number: 8236602
- Part serial: F54460
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED-OUT IN CRUISE AND THE AIRCRAFT DIVERTED FOR A SINGLE ENGINE LANDING.  THE HYDROMECHANIAL FUEL CONTROL UNIT WAS SUBSEQUENTLY REPLACED.  P&WC WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC# 20061106004)
